2009 OARC Workshop (Amsterdam)

Europe/Amsterdam
Amsterdam, NL

Amsterdam, NL

Grand Hotel Krasnapolsky Dam 9, 1012 JS Amsterdam NL
Description

The first OARC Workshop of 2009 will take place May 8th and 9th in Amsterdam, following the RIPE 58 meeting.

OARC Workshop meetings are open to OARC members, presenters, and to all other parties interested in DNS operations and research, subject to available space.

Dates: May 8-9, 2009
Venue: Grand Hotel Krasnapolsky
Address: Dam 9, 1012 JS Amsterdam
Building/Room: Amsterdam Room
Accommodation: See the RIPE 58 Accomodations page

Jabber: xmpp:dns-operations@conference.dns-oarc.net
Streaming: rtsp://qtstreamer.ripe.net/oarc/amsterdam.sdp

Call for Presentations

This workshop continues OARC's tradition of having spring meetings include a strong operational component. Presentations from DNS operators are particularly welcome. We'll also gladly accept talks from DNS researchers, as well as any other DNS-related subjects.

Sponsors

OARC gratefully acknowledges SIDN for their sponsorship of this meeting and Afilias for sponsoring our social event!

SIDN logo SIDN logo

Related Meetings

CENTR is holding their 20th Technical Workshop on May 3rd in Amsterdam.

The RIPE DNS Working Group is meeting at least twice during the 58th RIPE meeting (May 6th and 7th).

notes
    • 2:00 PM 4:30 PM
      Members Only Meeting - See the Portal 2h 30m
      https://portal.dns-oarc.net/cgi-bin/file_download.pl?type=text/plain;%20charset=us-ascii;name=/meeting-200905/agenda.html
      summary
    • 5:00 PM 7:00 PM
      Evening Social Event 2h

      Please join us at the Hotel Krasnapolsky Season Room for a social event sponsored by Afilias! There will be complimentary drinks and snacks.

    • 9:00 AM 9:05 AM
      Introductions/Agenda 5m
    • 9:05 AM 9:10 AM
      Welcoming Remarks 5m
    • 9:10 AM 9:30 AM
      R&D @ CZ.NIC 20m
      Speaker: Mr Ondrej Sury (CZ.NIC)
      Slides
    • 9:30 AM 9:50 AM
      Kaminsky Patch Statistics from Austria 20m
      Speaker: Mr Otmar Lendl (CERT.AT)
      Slides
    • 9:50 AM 10:10 AM
      ISC DLV Update 20m
      Speaker: Mr Keith Mitchell (ISC)
      Slides
    • 10:10 AM 10:35 AM
      Root Growth Studies 25m
      Speaker: Duane Wessels (Verisign)
      Slides
    • 10:35 AM 10:50 AM
      Coffee Break 15m
    • 10:50 AM 11:15 AM
      KR DNS Monitoring and DNSSEC Deployment Status 25m
      Speaker: Mr Young-Sun La (KRNIC)
      Slides
    • 11:15 AM 11:40 AM
      Transferring DNSSEC Signed Domains 25m
      Speaker: Mr Olafur Gudmundsson (Shinkruo)
      Slides
    • 11:40 AM 12:05 PM
      DNS Operations & Research at CNNIC 25m
      Speaker: Dr Li Xiaodong (CNNIC)
      Slides
    • 12:05 PM 12:30 PM
      Whats Up with BIND 10? 25m
      Speaker: Mr Shane Kerr (ISC)
      Slides
    • 12:30 PM 2:00 PM
      Lunch 1h 30m
    • 2:00 PM 3:45 PM
      Panel Discussion: DNSSEC Trust Anchor Repositories 1h 45m
      Speakers: Mr Eric Osterwell , Mr Joe Gersch , Mr Keith Mitchell (ISC) , Mr Shane Kerr (ISC) , Mr W.C.A. Wijngaards
    • 3:45 PM 4:00 PM
      Coffee Break 15m
    • 4:00 PM 5:30 PM
      Panel Discussion: Conficker 1h 30m
      Speakers: Mr John Crain , Mr Otmar Lendl , Mr Stephane Bortzmeyer
      Slides